uu.seUppsala universitets publikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Stationary Phase Methods and the Splitting of Separatrices
CSIC, Inst Ciencias Matemat, Madrid 28049, Spain.
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Tillämpad matematik och statistik.
CSIC, Inst Ciencias Matemat, Madrid 28049, Spain.
2019 (Engelska)Ingår i: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 368, nr 3, s. 1297-1322Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Using stationary phase methods, we provide an explicit formula for the Melnikov function of the one and a half degrees of freedom system given by a Hamiltonian system subject to a rapidly oscillating perturbation. Remarkably, the Melnikov function turns out to be computable using very little information on the separatrix and in the case of non-analytic systems. This is related to a priori stable systems coupled with low regularity perturbations. A natural physical application is to perturbations controlled by wave-type equations, so in particular we also illustrate this result with the motion of charged particles in a rapidly oscillating electromagnetic field. Quasi-periodic perturbations are discussed too.

Ort, förlag, år, upplaga, sidor
SPRINGER , 2019. Vol. 368, nr 3, s. 1297-1322
Nationell ämneskategori
Annan fysik Matematik
Identifikatorer
URN: urn:nbn:se:uu:diva-385966DOI: 10.1007/s00220-019-03364-0ISI: 000468174000009OAI: oai:DiVA.org:uu-385966DiVA, id: diva2:1327414
Forskningsfinansiär
EU, Europeiska forskningsrådet, 633152; 335079Knut och Alice Wallenbergs Stiftelse, KAW 2015.0365Tillgänglig från: 2019-06-19 Skapad: 2019-06-19 Senast uppdaterad: 2019-06-19Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Luque, Alejandro

Sök vidare i DiVA

Av författaren/redaktören
Luque, Alejandro
Av organisationen
Tillämpad matematik och statistik
I samma tidskrift
Communications in Mathematical Physics
Annan fysikMatematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 6 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf